Read this tip to make your life smarter, better, faster and wiser. LifeTips is the place to go when you need to know about Senior Health and other Senior topics.
Ever gotten dizzy or feel weak after taking certain medications perscribed by your physician? Always, when getting medications filled, ask pharmacist for a printout about the medication. Knowledge is the cornerstone of senior health.
This information can tell you what symptoms to expect, but most important it will tell you HOW to take the medications: with plenty of water; before eating; after eating; with NO milk; etc. Then be sure and follow direction to a tee!
If you do this, and problem still exists, you need to call your doctor and explain the problems you are having. Some medications just DON'T agree with you and should be changed; only our doctor can do this for us, so CALL!
I was once overdosed with a second medication for my blood pressure and my B.P. 'bottomed-out' (I had checked it). I called my doctor immediately and he discontinued the new medication... fortunately I had samples of this medication instead of an expensive prescription. Never continue with medications that adversely effect you.